| Catalog Number |
5407150000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a bur broke off inside the device during testing at the user facility.No patient involvement, delay, medical intervention, or adverse consequences were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
This device was reported in error and was concomitant to the cutting accessory reported on 3015967359-2025-01425.